# SDR SWIA20230103201

- Difficulty date: December 1, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 41,827 hours, 27,743 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED AN ANTI ICE DUCT WARNING MESSAGE IN FLIGHT, RED ON THE LH WING. COMPLIED WITH QRH AND MSG CLEARED (TURNING OFF SYSTEM)DIVERTED TO GRBDID NOT LAND OVERWEIGHT AND DID NOT DECLARE EMERGENCY (FLIGHT 4026 FILED CLOSED)UPON INSPECTION AN AIR LEAK WAS FOUND ON THE LH BLEED AIR SUPPLY DUCT ASSEMBLY. REMOVED AND REPLACED LH BLEED AIR SUPPLY DUCT ASSEMBLY IN REFERENCE WITH AMM 36-11-02. PERFORMED OPS CHECK IN AND LEAK CHECK REFERENCE WITH AMM 36-10-00. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME
